Vol 25 No 6 (2020)

Vol 25 No 6 (2020)

Nonlinear Analysis: Modelling and Control
Published 2020-11-01

Articles

Inese Bula | Michael A. Radin
Eventually periodic solutions of single neuron model
Abstract views 117 | Article downloads (PDF) 77
903-918
PDF
Arvind Kumar Singh | Pushkar Kumar Singh | Arvind Kumar Misra
Combating unemployment through skill development
Abstract views 93 | Article downloads (PDF) 52
919-937
PDF
Hong Zhang | Wilson Osafo Apeanti | Liqiong Ma | Dianchen Lu | Xizhong Zheng | Paul Georgescu
Impact of social influence in English proficiency and performance in English examinations of mathematics students from a Sino-US undergraduate education program
Abstract views 85 | Article downloads (PDF) 39
938-957
PDF
Liangchen Li | Rui Xu | Qintao Gan | Jiazhe Lin
A switching control for finite-time synchronization of memristor-based BAM neural networks with stochastic disturbances
Abstract views 116 | Article downloads (PDF) 59
958-979
PDF
Feng Zhao | Xiangyong Chen | Jinde Cao | Ming Guo | Jianlong Qiu
Finite-time stochastic input-to-state stability and observer-based controller design for singular nonlinear systems
Abstract views 95 | Article downloads (PDF) 54
980-996
PDF
Ozgur Yildirim | Meltem Uzun
Weak solvability of the unconditionally stable difference scheme for the coupled sine-Gordon system
Abstract views 91 | Article downloads (PDF) 49
997-1014
PDF
Hiranmoy Garai | Lakshmi Kanta Dey | Pratikshan Mondal | Stojan Radenović
Some remarks on bv(s)-metric spaces and fixed point results with an application
Abstract views 95 | Article downloads (PDF) 53
1015-1034
PDF
Florinda Capone | Maria Francesca Carfora | Roberta De Luca | Isabella Torcicollo
Analysis of a model for waterborne diseases with Allee effect on bacteria
Abstract views 111 | Article downloads (PDF) 82
1035-1058
PDF
Kęstutis Kubilius
Estimation of the Hurst index of the solutions of fractional SDE with locally Lipschitz drift
Abstract views 94 | Article downloads (PDF) 52
1059-1078
PDF
Vitalii Makogin | Yuliya Mishura
Fractional integrals, derivatives and integral equations with weighted Takagi–Landsberg functions
Abstract views 80 | Article downloads (PDF) 50
1079-1106
PDF